Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings
Ferreira, Lucas C. F. (Universidade Estadual de Campinas. IMECC - Departamento de Matemática)
Lima, Lidiane S. M. (Universidade Federal de Goiás. IME - Departamento de Matemática)

Fecha: 2016
Resumen: We consider a family of dissipative active scalar equations outside the L2-space. This was introduced in [7] and its velocity fields are coupled with the active scalar via a class of multiplier operators which morally behave as derivatives of positive order. We prove global well-posedness and time-decay of solutions, with-out smallness assumptions, for initial data belonging to the critical Lebesgue space Ln/2y-β (ℝn ) which is a class larger than that of the above reference. Symmetry properties of solutions are investigated depending on the symmetry of initial data and coupling operators.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Active scalar equations ; Global well-posedness ; Decay of solutions ; Symmetry ; Critical spaces
Publicado en: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 525-550 (Articles) , ISSN 2014-4350

DOI: 10.5565/PUBLMAT_60216_08


26 p, 418.7 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2016-07-14, última modificación el 2019-02-02



   Favorit i Compartir